Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

                    Volume 32, Number 2, 2004

 


 

Kernels of Restriction Maps in the mod-p Cohomology of p-Groups

Võ Thanh Tùng

119

An Algebraic Condition of an Irreducible Variety in Cn*

Le Mau Hai and Bui Quoc Hoan

127

A Geometrical Approach to the Linear Complementarity Problem

Huynh The Phung

141

A Note on Independence Systems and Matroids

Li Shu-chao and Feng Yan-qin

155

The Ext-Groups of Generalized Macaulay–Northcott Modules

Liu Zhongkui

161

Borel Exceptional Values of Meromorphic Functions

Indrajit Lahiri and Arindam Sarkar

171

Weakly Prime Modules

M. Behboodi and H. Koohy

185

A Cauchy Like Problem in Plane Elasticity: Regularization by Quasi-reversibility with Error Estimates

Dang Dinh Ang, Dang Duc Trong and M. Yamamoto

197

Dual Preference in Leontief Production Problem and Its Extension

P. T. Thach

209

A Property of Entire Functions of Exponential Type for Lorentz Spaces

Ha Huy Bang and Mai Thi Thu

219

Siu-Yeung’s Lemma in the p-Adic Case

Nguyen Thanh Quang and Phan Duc Tuan

227

On Stability in Periodic Multi-Wavelet Decompositions

Dinh Dũng

235

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013